A commutativity theorem for Banach algebras

Donald Z. Spicer

Colloquium Mathematicae (1973)

  • Volume: 27, Issue: 1, page 107-108
  • ISSN: 0010-1354

How to cite


Donald Z. Spicer. "A commutativity theorem for Banach algebras." Colloquium Mathematicae 27.1 (1973): 107-108. <http://eudml.org/doc/267105>.

author = {Donald Z. Spicer},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {107-108},
title = {A commutativity theorem for Banach algebras},
url = {http://eudml.org/doc/267105},
volume = {27},
year = {1973},

AU - Donald Z. Spicer
TI - A commutativity theorem for Banach algebras
JO - Colloquium Mathematicae
PY - 1973
VL - 27
IS - 1
SP - 107
EP - 108
LA - eng
UR - http://eudml.org/doc/267105
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.